# SDR QXEA9700010

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 043
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Component: Dhav
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - ON APPROACH TO PDX RECEIVED 3 RED INTRANSIT LIGHT INDICATIONS, BUT LANDING GEAR DID NOT EXTEND.  ALTERNATE GEAR EXTENSION PERFORMED AND GEAR EXTENDED.  AIRCRAFT LANDED IN PDX WITHOUT FURTHER PROBLEM.  WIRING FOR GEAR DOWN SELECTOR INHIBIT SWITCH, REPAIRED.  GEAR OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
